Asked by worried
Itchy Rashes Appear After Finishing 5 Day Course Antibiotics
One week ago I started taking antibiotics due to infection I got from cat scratch. On the 4th day of taking the meds I start having random itches around my body with small red spots sprinkled all over. (Arms, legs) They go away either the next day or 2 days later. I finished the antibiotics 2 days ago and the itching never went away though rashes don't seem to appear. However last night I start having rashes below my thighs again and on BOTH thighs on the same area. They did not go away today and still itch randomly. Is this the after effect of taking antibiotics? What should I do about it? http://imageshack.us/photo/my-images/252/dsc02480s.jpg/# This is how it looks
Your best bet is to call the doctor who has prescribed this antibiotic to ask if your skin reaction is a possible side effect to the medication or whether the antibiotic did not work for whatever reason. There is no way we can tell you what has caused this reaction.
What kind of antibiotic did you use? If you give us more information perhaps we can research this for you. But the best advice I can give is to call your doctor or even your pharmacist.
Thank you for your question.